Khanh Duy Trinh
Khanh Duy Trinh
Global Center for Science and Engineering, Waseda University
No verified email - Homepage
Cited by
Cited by
Limit theorems for persistence diagrams
Y Hiraoka, T Shirai, KD Trinh
Annals of Applied Probability 28 (5), 2740-2780, 2018
The mean spectral measures of random Jacobi matrices related to Gaussian beta ensembles
KT Duy, T Shirai
Electronic Communications in Probability 20, 2015
Strong law of large numbers for Betti numbers in the thermodynamic regime
A Goel, KD Trinh, K Tsunoda
Journal of Statistical Physics 174 (4), 865-892, 2019
On spectral measures of random Jacobi matrices
TK Duy
Osaka Journal of Mathematics 55 (4), 595-617, 2018
Gaussian beta ensembles at high temperature: eigenvalue fluctuations and bulk statistics
F Nakano, KD Trinh
Journal of Statistical Physics 173 (2), 295-321, 2018
Degenerate cocycle with index-1 and Lyapunov exponents
NH Du, TK Duy, VT Viet
Stochastics and Dynamics 7 (02), 229-245, 2007
A remark on the convergence of Betti numbers in the thermodynamic regime
KD Trinh
Pacific Journal of Mathematics for Industry 9 (1), 1-7, 2017
On central limit theorems in stochastic geometry for add-one cost stabilizing functionals
KD Trinh
Electronic Communications in Probability 24, 2019
Beta Laguerre ensembles in global regime
HD Trinh, KD Trinh
Osaka J. Math 58, 435-450, 2021
Global spectrum fluctuations for Gaussian beta ensembles: a martingale approach
KD Trinh
Journal of Theoretical Probability 32 (3), 1420-1437, 2019
Poisson statistics for beta ensembles on the real line at high temperature
F Nakano, KD Trinh
Journal of Statistical Physics 179 (2), 632-649, 2020
Distributions of the determinants of Gaussian beta ensembles (Spectral and Scattering Theory and Related Topics)
TK Duy
数理解析研究所講究録 2023, 77-85, 2017
On convergence of Fourier series of Besicovitch almost periodic functions
TK Duy
Lithuanian Mathematical Journal 53 (3), 264-279, 2013
On the distribution of -th power free integers, II
TK Duy, S Takanobu
Osaka Journal of Mathematics 50 (3), 687-713, 2013
Limit-periodic arithmetical functions and the ring of finite integral adeles
TK Duy
Lithuanian mathematical journal 51 (4), 486-506, 2011
Beta Jacobi ensembles and associated Jacobi polynomials
HD Trinh, KD Trinh
arXiv preprint arXiv:2005.01100, 2020
Remarks on value distributions of general Dirichlet series (Functions in Number Theory and Their Probabilistic Aspects)
TK Duy
数理解析研究所講究録別冊= RIMS Kokyuroku Bessatsu 34, 49-68, 2012
Beta Laguerre processes in a high temperature regime
HD Trinh, KD Trinh
Stochastic Processes and their Applications 136, 192-205, 2021
Limit theorems for moment processes of beta Dyson's Brownian motions and beta Laguerre processes
F Nakano, HD Trinh, KD Trinh
arXiv preprint arXiv:2103.09980, 2021
Carleson’s theorem for general Dirichlet series
TK Duy
Analytic and Probabilistic Methods in Number Theory, TEV, Vilnius, 119--129, 2012
The system can't perform the operation now. Try again later.
Articles 1–20